# SDR HNAA9900104

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994HA
- Make and model: Dhav DHC8201
- Aircraft serial: 459
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Part number: 82425002009
- Condition: Dirty
- Location: Cargo Smoke Det
- Component: Dhc
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BAG SMOKE WARNING LIGHT FLICKERS IN FLIGHT.  CLEANED AND RESEATED BOTH SMOKE DETECTORS C/P'S GROUND TEST GOOD.
